# SDR REXA2018021400162

- Difficulty date: February 14, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N8946A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7946
- Aircraft time: 20,063 hours, 19,704 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 601R310748
- Condition: Cracked
- Location: B 473.15
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT AT BS 473.15 ON THE RT UNDEFLOOR LONGERON IS CRACKED.  REMOVED AND REPLACED THE SUPPORT ANGLE IAW SRM 51-40-06.
